# SDR AALA202402066618

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 43,627 hours, 18,229 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTAINCE: L2 DOOR ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FUSE. PER AMM 33-51-06.
